MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/12 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/12 MM L
Model Number 02.12.0412CRL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 december 2019 lot 185590: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2019.On (b)(6) 2019, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout on the patient and did not remove or revise any components.Presently, on (b)(6)2019 (23 days after primary), the patient came in due to an open wound and signs of an infection.The surgeon performed an i&d and revised the poly.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/12 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9616220
Report Number3005180920-2019-01160
Device Sequence Number16748321
Product Code JWH
UDI-Device Identifier07630040707510
UDI-Public07630040707510
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2023
Device Model Number02.12.0412CRL
Device Catalogue Number02.12.0412CRL
Device Lot Number185590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2019
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;